I have been on my Pill for a 2 year now,

Patient

Q: I have been on my
Pill for a 2 year now, and have just take 3 packets back to back, and then took 3 pills out of my next packet and realised I needed a break so stopped. I have been spotting since then, and now it's a bit heavier and having severe stomach cramps, but no proper period, is this because I haven't had one? What shall I do? Start my new packet today, or leave it 7 days from Sunday and start again? And then have a break after this month?

Doctor

A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: My wife has been having lower back problems over the last few years. She is 39, was working as an OR Nurse. No longer...

Q: I have Impetigo - and need cream and antibiotics asap. can you help

Q: I had unprotected oral and protected vaginal sex with a sex worker. I had unprotected vaginal sex with my wife ( who...

Q: I have had continuous lower back pain for the past few months that has not been resolved. I went to a chiropractor a...

Q: I am awaiting an MRI due to what my Doctor thinks could be a trapped nerve. I've had pins and needles, pain and weakn...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews